Jump to content
baquejohn

Exercise intolerance

Recommended Posts

baquejohn

does anyone feel physically sick after doing exercise? even a long walk can cause me flu like symptoms

Share this post


Link to post
Share on other sites
AlaskanGlacier

Yes absolutely. It is better than it used to be, but at my worst, I would walk across the house and just that would make me feel ill... weak, disoriented, flushed, anxious, dp/dr, tremory, etc. Any kind of weight lifting or exercise is out of the question atm.. and prob for the coming months for me.

Share this post


Link to post
Share on other sites
DaBro

Hi baquejohn and Alaskan Glacier. I wonder if you can share your experiences with me. I was on Zoloft for 2 years and did a FT over 1 month from 25mg (already a low dose) to 0mg with November 2018 being my first month at 0. I spent a year getting through the week at work, feeling tired in the evenings and at the weekend I'd regularly get Insomnia and crash out on a Sunday. Not much changed over the year. In November 2019 this changed. I started getting really harsh waves that would last 2-3 weeks but then improved windows. I also noticed that my waves were different, I've had a Nausea wave, a feeling dizzy wave, a gastric wave, a muscle spasm wave and most recently a losing my voice wave. This last week I felt really good and did a half marathon for the first time and now I have flu like symptoms and Insomnia - this is how I picked up your thread.

 

It's frustrating as my windows are improving and I get the feeling I'm getting close to the end of this journey as the windows are brighter and the waves less intense and shorter, only to get hit with another wave with different symptoms. 

 

Did you see anything similar in your recovery and any tips to manage. I take Omega 3 and L-Casei yoghurt drinks, but otherwise have a pretty regular diet. I normally exercise 2-3 times a week for an hour (moderate Cardio), so this half marathon is unusual. When I can't sleep (1-2x per week) I have a Tylenol and small spirit drink and read and it normally does the trick, but I'd rather just get a full nights sleep. 

 

I guess you'll tell me to cut down the exercise intensity, but any other suggestions?

Share this post


Link to post
Share on other sites
baquejohn

You were only taking 25mg? that is very low dose. I'm surprized your withdrawal is taking this long. I'm sorry but i have no advice. I'm in hell truely don'y know what to say

Share this post


Link to post
Share on other sites
baquejohn

AlaskenG, you must be Shane? I saw your youtube video

Share this post


Link to post
Share on other sites
DaBro

Yes, doctor said I was on such a low dose it was probably having no effect so no taper needed. He was wrong. 

 

Sorry to hear you’re still struggling. We are developing infinite patience!

Share this post


Link to post
Share on other sites
Cruizer

Hi DaBro, I don't normally comment on peoples threads but just saw your comment on 25mg being "such a low dose."

I would encourage you to look up the serotonin occupancy study (I have posted a link below for you). If you look at Sertraline on here you will see that at 25mg you were still in fact locking down around 70% occupancy despite 25mg of Zoloft being considered a low dose by doctors. The curves that you see on these graphs highlight why we need to taper at 10% of a previous dose and not in a linear path.

 

https://ajp.psychiatryonline.org/doi/pdf/10.1176/appi.ajp.161.5.826

 

I am happy to hear you have had good windows and these seem to be improving which is great news! I just though the above info might help explain why you have been in Withdrawal for what looks like 18 months and not to worry as is pretty understandable with how you came off these drugs. I wish you all the best on your journey to recovery

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy